# SDR TI1R001446

- Difficulty date: April 9, 2001
- Submitted: August 14, 2001
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Urocop EC135P1
- Aircraft serial: 0070
- Engine: Pwa PW206A
- System (JASC): 6220 · Main Rotor Head
- Part: Clamp
- Part number: L623M1002105
- Condition: Inoperative
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR SCISSOR CLAMP, REMOVED AT AEC REQUEST, REMOVED AND REPLACED.
